# SDR ASAA2017071721402

- Difficulty date: July 17, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 11,187 hours, 3,701 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING BUG INTERMITTENTLY TRAVELS OPPOSITE DIRECTION COMMANDED BY HEADING SELECT KNOB.  ACFT GROUNDED.  DFCS FLT FAULT REVIEW SHOWED NO FAULTS LAST FLT.  PERFORMED FIM 22-11, TASK 803 FOR MCP TESTS.  ALL PASSED & PERFORMED DFCS LRU TEST FOR MCP.  ALL TESTS PASSED IAW AMM 22-11-34.  COULD NOT DUPLICATE PROBLEM. HEADING BUG & INDICATIONS OPS NORMAL ON BOTH CAPT'S & F/O'S DUS.
